Journal article icon

Journal article

Inclusive chi(bJ)(nP) decays to D(0)X

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.78.092007

Authors


Journal:
Physical Review D More from this journal
Volume:
78
Issue:
9
Publication date:
2008-11-01
DOI:
EISSN:
1550-2368
ISSN:
1550-7998
Pubs id:
pubs:274
UUID:
uuid:636efcc6-b8e2-4491-8fe0-1b82540f6f7d
Local pid:
pubs:274
Source identifiers:
274
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP